# SDR AALA202203080231

- Difficulty date: March 8, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 70,183 hours, 31,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: D5311225520100
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR FLOOR FITTING FORWARD LEVER FAILED TO RETURN. FOUND BROKEN SPRING AND REPLACED SPRING PER AMM 52-11-31.
